A multidimensional generalization of the Rutishauser qd-algorithm
Journal Title: Карпатські математичні публікації - Year 2016, Vol 8, Issue 2
Abstract
In this paper the regular multidimensional C-fraction with independent variables, which is a generalization of regular C-fraction, is considered. An algorithm of calculation of the coefficients of the regular multidimensional C-fraction with independent variables correspondence to a given formal multiple power series is constructed. Necessary and sufficient conditions of the existence of this algorithm are established. The above mentioned algorithm is a multidimensional generalization of the Rutishauser qd-algorithm.
Authors and Affiliations
R. Dmytryshyn
On the structure of some minimax-antifinitary modules
Let R be a ring and G a group. An R-module A is said to be {\it minimax} if A includes a noetherian submodule B such that A/B is artinian. The author study a Zp∞G-module A such that A/CA(H) is minimax as a Zp∞-mod...
Separating polynomials and uniform analytical and separating functions
We present basic results of the theory of separating polynomials and uniformly analytic and separating functions on separable real Banach spaces. We consider basic properties of separating polynomials and uniformly analy...
On convergence (2,1,...,1)-periodic branched continued fraction of the special form
(2,1,...,1)-periodic branched continued fraction of the special form is defined. Conditions of convergence are established for 2-periodic continued fraction and (2,1,...,1)-periodic branched continued fraction of the spe...
On properties of the solutions of the Weber equation
Growth, convexity and the l-index boundedness of the functions α(z) and β(z), such that α(z4) and zβ(z4) are linear independent solutions of the Weber equation w′′−(z24−ν−12)w=0 if ν=−12 are investigated.
Wick calculus on spaces of regular generalized functions of Levy white noise analysis
Many objects of the Gaussian white noise analysis (spaces of test and generalized functions, stochastic integrals and derivatives, etc.) can be constructed and studied in terms of so-called chaotic decompositions, based...